# SDR 00FDEA00277

- Difficulty date: April 21, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720B+4, STR 15L, STRINGER CRACKED AT FASTENER HOLE.  *S/D*  REMOVED AND REPLACED STRINGER PER FEDEX 727 SRM 53-10-3 FIG 5 STEP 3 & SRM 53-10-3 FIG 1.
